MAUDE Adverse Event Report: ABBOTT MEDICAL VIEWFLEX¿ XTRA ICE CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR

ABBOTT MEDICAL VIEWFLEX¿ XTRA ICE CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number D087031
Medical Device Problem Codes Fracture (1260); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One viewflex xtra ice catheter was received for evaluation.The catheter was noted to be bent and fractured 0.60¿ proximal to the distal tip.The catheter was recognized by the catheter interface module and viewmate system and the imaging screen was displayed; visual abnormalities were noted, the dot pattern appeared stretched, consistent with the fractured tip.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the observed bent catheter tip remains unknown.
 
Event or Problem Description
This report is to advise of a fracture found in the catheter tip during analysis.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h2, h3, h6, h11.One viewflex xtra ice catheter was received for evaluation.The catheter was noted to be bent and fractured 0.60¿ proximal to the distal tip.The catheter was recognized by the catheter interface module and viewmate system and the imaging screen was displayed; visual abnormalities were noted, the dot pattern appeared stretched, consistent with the fractured tip.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The viewflex xtra ice catheter instructions for use (ifu) states, ¿use a 10f or larger introducer sheath.¿ the cause of the observed fractured catheter tip remains unknown.
 
Event or Problem Description
During the af procedure, when the viewflex catheter was inserted, the image displayed noise, appearing as a black line.The catheter was replaced, and the procedure was completed with no adverse consequences to the patient.A 9f sheath was used when a 10f should.

Brand Name
VIEWFLEX¿ XTRA ICE CATHETER
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
ABBOTT MEDICAL
2375 morse ave
irvine CA 92614
Manufacturer (Section G)
ABBOTT MEDICAL
2375 morse ave
irvine CA 92614
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key23689790
Report Number2030404-2025-00065
Device Sequence Number21380585
Product Code OBJ
UDI-Device Identifier05415067002082
UDI-Public(01)05415067002082(10)10774108(17)260404
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K223077
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/04/2026
Device Model NumberD087031
Device Catalogue NumberD087031
Device Lot Number10774108
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/16/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown